# SDR SWAA2020070793154

- Difficulty date: June 16, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BS328-344 LBL45 WL208 / REPLACED CRACKED FLOOR SUPPORT AT BS 328 - 344 LBL 45 WL 208 PER SRM 51-40-02-0G-0 AND DWG # 141A5400. 57449U 17JUN20
